# SDR SWAA2022123072921

- Difficulty date: November 17, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD UNDER WING FAIRING PANEL 191FL,  SCREW HOLES ELONGATED.   NO WATER NOTE ON REPAIR AREA IAW SRM 51-70-04-2R-9 PARAGRAPH 4.  APPLIED THE GLASS FABRIC REPAIR PLIES AT ACCESS PANEL IAW SRM 51-70-04-2R-9, PARAGRAPH 4.  PAINTED REPAIR AREA IAW SRM 51-70-04-2R-9, PARAGRAPH 4.
